Journal article icon

Journal article

ON SEMISIMPLE DEFORMATIONS OF LOCAL SEMIDIHEDRAL ALGEBRAS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01202062

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Birkhäuser-Verlag
Journal:
ARCHIV DER MATHEMATIK More from this journal
Volume:
63
Issue:
6
Pages:
481-487
Publication date:
1994-12-01
DOI:
EISSN:
1420-8938
ISSN:
0003-889X
Language:
English
Pubs id:
pubs:30333
UUID:
uuid:f81c83d2-76a3-43d4-8d49-8316019a0db6
Local pid:
pubs:30333
Source identifiers:
30333
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP